Hi, That is one possible cause. Another is an aspirin triggered disease. You need to see a very good allergist to be properly diagnosed.
The aspirin triggered disease can be controlled by a very strict low salycitic acid diet - avoid apples, mushrooms, spinach, broccoli, grapes. There is a web site about chronic uticaria that has a complete list.
I highly recommend allergy shots. It took about 4 years, but at that o>point I realized that I no longer keep a box of tissues lieterally in every room of the house nor am I concerned with not having a spare box. It can take a while, but life will be much better.
The flonase would take at least 2 weeks to start working. Zyrtec is a bit more complicated. You should have a degree of relief within a day depending on how severe your allergies are if allergies are a component of your symptoms. I would say to give it at least a week to see if it will really help your symptoms.
Probiotics will take a week or two to help with GERD, maybe longer. When I first started probiotics to help with GERD it took about two months. It is very effective once you get the good bacteria back in your system. I would suggest SolarRay Multidophilus-12. You will want a multi strain probiotic (that is what the 12 means). If you take antiboitics again, take a probiotic as close to half way betwen doses as you can.
With the type of GERD that causes respiratory symptoms is frequently asymptomatic. Many people do not experience heart burn at all yet still have GERD. I got a severe case of layngitis from it, yet never or rarely experienced heartburn. It is harder to diagnose or that reason. So, you should be open to discussing with your doctor.
Antibiotics can increase a person's risk of having GERD. You need good bacteria to help properly digest food. Antibiotics kill both the bad backteria and good digestive bacteria. You may want to try taking a good probiotic to replace digestive bacteria.
How long and how often have you been taking Zyrtec?
Hi, There are several possibilities for both of you. You really need to see your doctor and discuss all you symptoms. Allergies are one possibility, but sinus infection and GERD also need to be considered. Many people are not aware that GERD can cause sinus symptoms - infections, bronchitis and other upper respiratory symptoms. One symptoms of GERD is a "globus" sensation in the back of the throat. The feeling that something is caught or stuck in the throat.
Hi it does sound like a possible allergic reaction, but only a doctor can tell you or sure. Be sure to discuss all your symptoms with your doctor.
You have my symptoms. I am getting over a severe, chronic sinus infection as well. First I did a course of Levaquin and have been on Augmintin it seems like forever. I have another scope tomorrow trying to see if the thing is gone.
It is possible to develope an allergy at any time. So even i you have used it safely before, you can bee allergic to it now.
Hi, I was recently tested for Mast Cell Activation Disease/Disorder. You may want to talk to your allergist about this. It causes random unexplained release of histamine causing symptoms similar to systemic allergic reactions. It can also cause random anaphalaxis.
I hope that helps. Take care God bless SonyaView Thread
Jeremiah 29:11 For I know the thoughts that I think toward you, saith the LORD, thoughts of peace, and not of evil, to give you an expected end... Ye shall seek me, and find [me]